Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 254, NWS Tulsa, OK

August 9, 2013LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 9, 2013, 5:28 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2013, 5:28 PM CDT (22:28 UTC)
Expired
Aug 9, 2013, 6:15 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 11 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WUUS54 KTSA 092228
SVRTSA
ARC033-131-OKC079-135-092315-
/O.NEW.KTSA.SV.W.0254.130809T2228Z-130809T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 615 PM CDT

* AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPIRO...
  MOVING NORTHEAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SPIRO...
  POCOLA...HACKETT...BONANZA...EXCELSIOR...FORT SMITH REGIONAL
  AIRPORT...VAN BUREN...JENNY LIND...BARLING...GREENWOOD...FORT
  SMITH...ARKOMA...MOFFETT AND ROLAND.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3551 9439 3522 9419 3511 9464 3525 9478
TIME...MOT...LOC 2228Z 231DEG 14KT 3524 9463

$$
2 follow-up statements
057 
WWUS54 KTSA 092251
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT FRI AUG 9 2013

ARC033-131-OKC079-135-092315-
/O.CON.KTSA.SV.W.0254.000000T0000Z-130809T2315Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
551 PM CDT FRI AUG 9 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN SEQUOYAH...NORTHEASTERN LE FLORE...NORTHWESTERN
SEBASTIAN AND SOUTHWESTERN CRAWFORD COUNTIES...

AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRADEN...
MOVING NORTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COTTONWOOD...ROLAND...ARKOMA...MILL CREEK...FORT SMITH REGIONAL
AIRPORT...DORA...VAN BUREN...FORT SMITH AND MOFFETT.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3520 9455 3532 9468 3550 9440 3546 9435
      3535 9428
TIME...MOT...LOC 2251Z 231DEG 14KT 3532 9454

$$
564 
WWUS54 KTSA 092317
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT FRI AUG 9 2013

ARC033-131-OKC079-135-092327-
/O.EXP.KTSA.SV.W.0254.000000T0000Z-130809T2315Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
617 PM CDT FRI AUG 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH...
NORTHEASTERN LE FLORE...NORTHWESTERN SEBASTIAN AND SOUTHWESTERN
CRAWFORD COUNTIES EXPIRES AT 615 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3520 9455 3532 9468 3550 9440 3546 9435
      3535 9428
TIME...MOT...LOC 2251Z 231DEG 14KT 3532 9454

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:46 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Aug 9, 2:46 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT FRI AUG 9 2013

.DISCUSSION...
WEAK AND SOMEWHAT DIFFUSE FRONTAL BOUNDARY LOCATED ACROSS EAST-
CENTRAL OKLAHOMA EXTENDING INTO FAR NORTHWEST ARKANSAS THIS
AFTERNOON. SMALLER SCALE IMPULSE CURRENTLY MOVING INTO EASTERN
OKLAHOMA WITH ENHANCED CU FIELD. SOUTH OF BOUNDARY ATMOSPHERE HAS
BECOME MODERATELY UNSTABLE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. MAX HEATING COMBINED WITH EASTWARD MOVING DISTURBANCE
SHOULD BE ENOUGH FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE CAPABLE OF
DAMAGING WINDS AND VERY HEAVY RAINFALL.

FLASH FLOOD GUIDANCE REMAINS LOW ACROSS MUCH OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS FROM PREVIOUS RAINS. STILL SOME UNCERTAINTY
REGARDING MCS EVOLUTION INTO THE OVERNIGHT HOURS...HOWEVER GIVEN THE
HIGH RAINFALL RATES/SLOW STORM MOTIONS EXPECTED WITH ANY
THUNDERSTORM ACTIVITY HAVE DECIDED TO GO AHEAD AND ISSUE A FLASH
FLOOD WATCH FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TONIGHT. THUNDERSTORMS COULD LINGER INTO SATURDAY MORNING
ACROSS NORTHWEST ARKANSAS BEFORE STORMS SLOWLY WEAKEN.

ACTIVE WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK WITH A
CONTINUED CHANCE FOR SHOWERS/THUNDERSTORMS. ANOTHER WEAK FRONTAL
BOUNDARY WILL MOVE INTO THE AREA DURING THE TUE/WED TIME FRAME
WITH A SERIES OF UPPER DISTURBANCES MOVING OUT OF THE CENTRAL
ROCKIES. THIS WILL AGAIN PROVIDE THE CHANCE FOR THUNDERSTORMS WITH
HEAVY RAIN THROUGH MID WEEK...WHICH COULD LEAD TO MORE FLOODING
PROBLEMS. HIGH PRESSURE TRIES TO BUILD INTO THE CENTRAL/SOUTHERN
PLAINS BEHIND FRONT BY LATE WEEK WITH DRIER AND MORE MILD
CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  88  73  93 /  50  20  20  10
FSM   73  91  74  93 /  60  30  30  30
MLC   72  93  72  95 /  60  10  20  20
BVO   68  87  69  92 /  50  20  20  10
FYV   69  87  70  88 /  60  40  30  30
BYV   68  83  69  87 /  60  40  40  30
MKO   71  90  72  93 /  60  20  20  20
MIO   69  87  70  90 /  50  30  20  20
F10   71  91  72  94 /  50  20  20  20
HHW   73  96  76  97 /  40  10  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR OKZ058-OKZ062-OKZ063-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....12
Hazardous weather outlook, Aug 9, 5:05 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT FRI AUG 9 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT FRI AUG 9 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST OKLAHOMA .
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...MUCH OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
               ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EXTREME SOUTHEAST OKLAHOMA.
	ONSET...ONGOING...BUT DIMINISHING AFTER SUNSET.

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED IN THE VICINITY OF A NEARLY
STATIONARY BOUNDARY LATE THIS AFTERNOON. AS A RESULT...STORMS
THIS AFTERNOON AND EVENING WILL BE CAPABLE OF DAMAGING WINDS AND
HAIL THAT DEVELOP ALONG AND SOUTH OF INTERSTATE 40...DUE TO HIGH
INSTABILITY IN THIS REGION. THE RISK OF SEVERE WEATHER WILL
CONTINUE PRIMARILY IN TO EARLY EVENING BEFORE DIMINISHING.

A FLASH FLOODING RISK CONTINUES WITH THE STORMS ACROSS THE REGION
THROUGH TONIGHT. HOWEVER...AREAS NEAR THE KANSAS
BORDER...AND ESPECIALLY FAR NORTHWEST ARKANSAS WHERE SOILS REMAIN
SATURATED IN PARTS OF BENTON AND CARROLL COUNTIES. ADDITIONAL
RAINFALL IN THOSE AREAS WILL QUICKLY AGGRAVATE ONGOING FLOODING
IN A MODERATE OR HEAVY DOWNPOUR. A FLASH FLOOD WATCH REMAINS IN
EFFECT FOR PARTS OF FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
AND HAS BEEN EXPANDED TO INCLUDE MORE OF EASTERN OKLAHOMA...AND
WEST CENTRAL ARKANSAS THROUGH EARLY TOMORROW MORNING.

ANOTHER OVERNIGHT THUNDERSTORM COMPLEX COULD DEVELOP AND MOVE
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
MODERATE TO HEAVY RAINS COULD LEAD TO ADDITIONAL FLASH FLOODING
OVERNIGHT...WITH A LESSER RISK OF STRONG TO DAMAGING WINDS.

AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE POSSIBLE
ACROSS EXTREME SOUTHEAST OKLAHOMA TODAY...HOWEVER CONDITIONS WILL
IMPROVE SOME LATER THIS EVENING AFTER SUNSET.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE WEEKEND...AND THROUGH
MUCH OF NEXT WEEK. SEVERAL WEAK COLD FRONTS WILL PUSH SOUTHWARD INTO
THE REGION...AND REMAIN A FOCUS FOR THUNDERSTORMS. ALSO...THE
WEATHER PATTERN THROUGH THE CENTRAL PLAINS WILL SUPPORT REPEATED
THUNDERSTORM DEVELOPMENT...AS HIGH PRESSURE WILL REMAIN LOCATED
ACROSS THE SOUTHWESTERN STATES. A FEW HOT AND HUMID AFTERNOONS ARE
POSSIBLE OVER THE WEEKEND...WITH COOLER WEATHER PREVAILING FOR THE
FIRST PART OF THE NEXT WORK WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 9, 12:22 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT FRI AUG 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     KINTA                   35.12N 95.24W
08/08/2013                   HASKELL            OK   PUBLIC

            SMALL TREE DOWN ALONG WITH TREE LIMBS OF 1-2 INCH IN
            DIAMETER. TIME ESTIMATED VIA RADAR.

0550 PM     TSTM WND DMG     PANAMA                  35.17N 94.67W
08/08/2013                   LE FLORE           OK   LAW ENFORCEMENT

            TREE FELL ON HOUSE AND A TREE FELL NEXT TO HOUSE TAKING
            DOWN POWER LINES. PARTS OF TOWN WAS WITHOUT POWER FOR
            FOUR HOURS.

0703 PM     TSTM WND DMG     DENNING                 35.43N 93.76W
08/08/2013                   FRANKLIN           AR   EMERGENCY MNGR

            POWER LINES DOWN IN DENNING

0720 PM     TSTM WND DMG     CHARLESTON              35.30N 94.04W
08/08/2013                   FRANKLIN           AR   EMERGENCY MNGR

            POWER LINES DOWN ON SOUTH RATTLESNAKE ROAD IN CHARLESTON

0157 AM     TSTM WND DMG     DEPEW                   35.80N 96.51W
08/09/2013                   CREEK              OK   LAW ENFORCEMENT

            SEVERAL TREES AND TREE LIMBS DOWN IN CITY LIMITS OF
            DEPEW.

0136 AM     TSTM WND DMG     DRUMRIGHT               35.99N 96.60W
08/09/2013                   CREEK              OK   LAW ENFORCEMENT

            1 INCH TREE LIMBS DOWN IN DRUMRIGHT

0158 AM     TSTM WND DMG     5 W MANNFORD            36.13N 96.44W
08/09/2013                   CREEK              OK   STORM CHASER

            DAMAGE TO A HOUSE WEST OF MANNFORD

&&

DMJ
Local storm report, Aug 9, 1:00 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT FRI AUG 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     TSTM WND DMG     5 W MANNFORD            36.13N 96.44W
08/09/2013                   CREEK              OK   STORM CHASER

            SHINGLE AND SIDING DAMAGE TO TWO MOBLIE HOMES AND ROOF
            DAMAGE TO A BARN

&&

DMJ
Special weather statement, Aug 9, 2:31 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT FRI AUG 9 2013

ARZ011-092000-
MADISON AR-
231 PM CDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     EASTERN MADISON

AT 231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF KINGSTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WEATHERS AND KINGSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3596 9346 3594 9362 3609 9368 3611 9347
      3610 9347 3609 9347 3608 9346 3598 9344
TIME...MOT...LOC 1931Z 261DEG 20KT 3602 9352
Local storm report, Aug 9, 5:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT FRI AUG 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     WISTER                  34.97N 94.72W
08/09/2013  M58.00 MPH       LE FLORE           OK   MESONET

            58 MPH THUNDERSTORM GUST MEASURED AT THE WISTER MESONET
            SITE.

&&

MAT
Local storm report, Aug 9, 5:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT FRI AUG 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     WISTER                  34.97N 94.72W
08/09/2013  M72 MPH          LE FLORE           OK   MESONET

            72 MPH THUNDERSTORM WIND GUST MEASURED AT THE WISTER
            MESONET SITE.

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 1:08 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee52 min
Aug 9, 1:29 AM CDTSpecial Weather StatementTSAOkmulgee46 min
Aug 9, 1:42 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington63 min
Aug 9, 2:18 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa117 min
Aug 9, 2:34 AM CDTSpecial Weather StatementTSARogers56 min
Aug 9, 3:20 AM CDTSpecial Weather StatementTSACraig, Nowata40 min
Aug 9, 4:57 AM CDTSpecial Weather StatementTSAOkfuskee33 min
Aug 9, 5:02 AM CDTAreal Flood AdvisoryTSAHaskell88 min
Aug 9, 5:21 AM CDTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Aug 9, 5:43 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah2 hr
Aug 9, 5:49 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee41 min
Aug 9, 9:05 AM CDTRiver Flood AdvisoryTSAMuskogee4 days
Aug 9, 4:32 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore28 min
Aug 9, 4:58 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
Aug 9, 2:31 PM CDTSpecial Weather StatementTSAMadison29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.